# SDR FDEA2020082131967

- Difficulty date: July 13, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Frames 14-16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE Y1959 LOC. BTW FR14 TO FR16A AT FWD GALLEY AREA REPLACED FLOOR BEAM Y1959 AND FASTENERS LOC BTW FR14 TO FR16 AT FWD GALLEY AREA   IAW SRM 51-73-10, 51-40-21 AND DWG A53612311 ISSUE M,
